The Cause Of Late Menstruation In Birth Control Pills Users Who Consume Body Fat Pills?
I want to ask, I’m late in the month when I take the pills regularly, so I usually use white pills at 2 days up to 4 days with mens but this is until the white pills run out too, too, right? also from body fat pills, I also accept that too … but now I stop because I don’t use mens, too long, thank you
Thank you for the question.
It should be clarified, what fattening pill do you actually take? Before consuming it, have you consulted a doctor?
Late menstruation can be experienced by users of birth control pills due to impaired hormonal balance that is reasonable. However, this delay may also occur due to other reasons, such as pregnancy, weight changes that are too drastic, stress, fatigue, ovarian cysts, thyroid gland disorders, pituitary gland disorders, as well as other chronic diseases. Some types of drugs, especially hormonal drugs or anti-bleeding drugs, can also contribute to late menstruation. If there are these substances in the fattening pill that you consume, then it is most likely one of the triggers of menstrual delays that you are experiencing right now.
Our advice, you stop taking any form of medication or any pill without direct advice from your doctor. If you really want to fatten the body, it's only natural that you undergo natural treatments which are clearly safer than taking any pill. Steps that can be taken to gain weight to be more ideal, while returning to launch menstruation are:
Regularly exercise every day, for at least 30 minutes of session
Eat more vegetables, fruits, and whole grains
Drink plenty of water too
Limit the habit of eating instant and preserved food
Don't sleep too late at night
Limit physical activity that is too draining
Do not be too sad, anxious, let alone over-panic
Only have safe and responsible sex
However, if up to more than 3 months your menstruation does not come even though you have been disciplined to undergo the above efforts, do not hesitate to check yourself directly to the doctor or obstetrician to be given the right treatment in accordance with the cause huh ..
I hope this helps.